Alert archive / California / Frost Advisories in 2015

Frost Advisory 30, NWS Eureka, CA

November 5, 2015

NWS Eureka, CA issued this frost advisory at Nov 5, 2015, 2:54 PM PST. It took effect at Nov 6, 2015, 12:00 AM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 5, 2015, 2:54 PM PST (22:54 UTC)
In effect from
Nov 6, 2015, 12:00 AM PST
Expired
Nov 6, 2015, 8:00 AM PST
In force
8 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

837 
WWUS76 KEKA 052254
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
254 PM PST THU NOV 5 2015

CAZ076-061200-
/O.NEW.KEKA.FR.Y.0030.151106T0800Z-151106T1600Z/
MENDOCINO INTERIOR-
254 PM PST THU NOV 5 2015

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
FRIDAY. 

* LOW TEMPERATURES...MID 30S.

* LOCATIONS INCLUDE...COVELO...POTTER VALLEY...WILLITS AND
  LAYTONVILLE.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
115 
WWUS76 KEKA 061206
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
406 AM PST FRI NOV 6 2015


CAZ076-061600-
/O.CON.KEKA.FR.Y.0030.000000T0000Z-151106T1600Z/
MENDOCINO INTERIOR-
406 AM PST FRI NOV 6 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

* LOW TEMPERATURES...MID 30S.

* LOCATIONS INCLUDE...COVELO...POTTER VALLEY...WILLITS AND 
  LAYTONVILLE. 

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WEATHER.GOV/EUREKA/HAZARDS 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
247 
WWUS76 KEKA 061608
NPWEKA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
808 AM PST FRI NOV 6 2015

CAZ076-061715-
/O.EXP.KEKA.FR.Y.0030.000000T0000Z-151106T1600Z/
MENDOCINO INTERIOR-
808 AM PST FRI NOV 6 2015

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES WILL GRADUALLY WARM THROUGH THE MORNING.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at Nov 5, 4:19 AM PST, 10 hours 35 minutes earlier.

Area forecast discussion, Nov 5, 4:19 AM PST, 10 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
419 AM PST THU NOV 5 2015

.SYNOPSIS...TEMPERATURES WILL BECOME MORE SEASONAL OVER THE NEXT
FEW DAYS AS RIDGING SLIDES OVER THE PACIFIC NORTHWEST. A COLD
STORM SYSTEM WILL THEN IMPACT NORTHERN CALIFORNIA BRINGING RAIN
SATURDAY NIGHT THROUGH EARLY NEXT WEEK. SNOW LEVELS WILL FALL AS
THE SYSTEM MOVES OVERHEAD SUNDAY INTO MONDAY.

&&

.DISCUSSION...ANOTHER PLEASANT FALL DAY EXPECTED ACROSS NORTHWEST
CA. COASTSIDE THE NORTHERLY WINDS WHICH HAVE BEEN A BIT GUSTY
EVERY AFTERNOON SHOULD BE LIGHTER TODAY. THUS A NICE AFTERNOON IS
ON TAP WITH PERHAPS SOME HIGH CLOUDS PASSING OVERHEAD. ACROSS THE
INTERIOR AIRMASS WARMING SHOULD LEAD TO A RELATIVELY WARM
AFTERNOON OVER THE VALLEYS. OVERALL A COLD CORE TROUGH, AS SEEN
ON WATER VAPOR IMAGERY, CONTINUES TO SHIFT EASTWARD OVER THE GREAT
BASIN WHILE A RIDGE OFFSHORE SLOWLY NOSES TOWARDS THE PACIFIC
NORTHWEST. RIDGING WILL MAKE FRIDAY A PRETTY NICE DAY AS WELL WITH
SLIGHTLY WARMER TEMPERATURES AND AGAIN MOSTLY CLEAR SKIES. THIS
WILL BE SHORT LIVED THOUGH AS ANOTHER PACIFIC STORM SYSTEM
APPROACHES THE WEST COAST BRINGING RAIN TO NORTHERN CALIFORNIA
STARTING SATURDAY EVENING. THE MODELS SEEM TO BE IN PRETTY GOOD
AGREEMENT WITH THE TIMING OF THE FIRST SPOKE OF VORTICITY AND RAIN
TOTALS SO POPS WERE INCREASED ON SATURDAY. SCATTERED SHOWERS WILL
FOLLOW ON SUNDAY AND SUNDAY NIGHT WHILE SNOW LEVELS WILL REMAIN
HIGH ENOUGH WHERE IMPACTS WILL BE NEGLIGIBLE.

&&

.AVIATION...VFR IS EXPECTED TO PREVAIL AT KACV...KCEC AND KUKI TODAY
AS HIGH AND MID CLOUDS SPREAD OVER THE REGION. RIDGE ALOFT WILL
BUILD TOWARD THE COAST TONIGHT AFTER A WEAKENING SHORT-WAVE PASSES
INTO THE GREAT BASIN. SOME LOW CLOUDS ARE POSSIBLE NEAR THE COASTAL
TERMINALS TONIGHT...BUT CONFIDENCE IS LOW KACV OR KCEC WILL SEE IFR
CONDITIONS AS LIGHT OFFSHORE WIND FLOW PERSISTS.

&&

.MARINE...LIGHT WINDS AND LOW SEAS WILL PERSIST TODAY THROUGH FRIDAY
AS WEAK HIGH PRESSURE HOLDS OVER THE REGION. SIGNIFICANT WAVE
HEIGHTS WILL SLOWLY BUILD THIS WEEKEND AS A STORM SYSTEM APPROACHES
THE WEST COAST. THE SWELL FORERUNNERS FROM THIS STORM WILL ARRIVE ON
SAT WITH PERIODS NEAR 20 SECONDS...HOWEVER IT WILL PROBABLY TAKE TIL
SUN OR SUN NIGHT FOR SIGNIFICANT WAVE HEIGHTS TO REACH OR EXCEED 10
FT. THE STORM HAS BEEN BREWING OVER THE ALEUTIAN ISLAND CHAIN FOR
THE LAST TWO DAYS...SO CONFIDENCE IS HIGH THE ENP IS ON TARGET WITH
TIMING OF THE SWELL. SIGNIFICANT WAVE HEIGHTS ARE STILL A BIT
UNCERTAIN FOR SUN AND FADE EVEN MORE ON MONDAY DUE TO THE HIGHLY
VARIABLE AND LARGE SPREAD IN THE GFS SURFACE WIND FIELDS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     FROST ADVISORY UNTIL 8 AM PST THIS MORNING FOR CAZ076.

NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Nov 5, 8:50 AM PST, 6 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
850 AM PST THU NOV 5 2015

CAZ003-004-076-061700-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
850 AM PST THU NOV 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ001-002-061700-
REDWOOD COAST-MENDOCINO COAST-
850 AM PST THU NOV 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 7:18 PM PSTFrost AdvisoryEKA13 hr

Nearby

Frost Advisories in California, 2015Every frost advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.